Sweating, hot flashes worse than anything I've had before.
Hi PA. I searched several sites regarding "hot flashes" and none of them mentioned Lisinopril as the culprit. That's certainly not the case for everyone. We're all so different when it comes to meds. It would help you to call your pharmacist. Their very knowledgeable regarding meds. You might even want to call your doc. I despise hot flashes. I can't wear makeup because I know that one hot flash and it's all running down my face. I'm so embarrassed when I get so hot that I feel suffocated and I have to use my hand fan and others aren't warm at all. Their so disgusting. I don't have to tell you. You know all this. I read in a few different places, as I was searching for something else, that Gabapentin helps hot flashes. When you call your pharmacist or doc, you might want to ask them about it. Sheesh. I'm so sorry you have to go thru this. No one understands unless they go through it themselves.
Take care and if you want to talk more, I'll be here.
May you have faith, hope and love,
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2010 • 1 answer
Posted 15 Sep 2012 • 3 answers
Posted 27 Dec 2014 • 1 answer
Posted 18 Sep 2015 • 1 answer
Posted 23 Jan 2016 • 1 answer